Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 64, NWS Miami, FL

June 24, 2006Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 24, 2006, 5:42 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2006, 5:42 PM EDT (21:42 UTC)
Expired
Jun 24, 2006, 6:30 PM EDT
In force
48 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 30 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2006-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2006-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 242142
SVRMFL
FLC011-086-242230-
/O.NEW.KMFL.SV.W.0064.060624T2142Z-060624T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
542 PM EDT SAT JUN 24 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHERN BROWARD COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 630 PM EDT

* AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MIAMI LAKES TO KENDALE LAKES...
  MOVING EAST TO NORTHEAST AT 5 TO 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MEDLEY
  DORAL
  CAROL CITY
  HIALEAH
  DOLPHINS STADIUM
  MIAMI INTERNATIONAL AIRPORT

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2599 8038 2567 8055 2568 8018 2598 8010

$$

BAXTER
2 follow-up statements
000
WWUS52 KMFL 242203
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
600 PM EDT SAT JUN 24 2006

FLC011-242209-
/O.CAN.KMFL.SV.W.0064.000000T0000Z-060624T2230Z/
BROWARD FL-
600 PM EDT SAT JUN 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN BROWARD 
COUNTY IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING IS 
MOVING MORE EAST AND SHOULD REMAIN IN NORTHEAST MIAMI-DADE COUNTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR EXTREME BROWARD 
COUNTY.

LAT...LON 2589 8041 2595 8041 2598 8031 2598 8014
      2598 8014 2571 8018 2574 8021 2571 8024
      2571 8051

$$

FLC086-242230-
/O.CON.KMFL.SV.W.0064.000000T0000Z-060624T2230Z/
MIAMI-DADE FL-
600 PM EDT SAT JUN 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM CAROL CITY TO WEST MIAMI 
MOVING EAST AT 5 TO 10 MPH.

SEVERE THUNDERSTORMS WILL AFFECT...
  SAINT THOMAS UNIVERSITY
  HIALEAH
  DOLPHINS STADIUM
  OPA-LOCKA 
  AVENTURA
  MIAMI BEACH

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2589 8041 2595 8041 2598 8031 2598 8014
      2598 8014 2571 8018 2574 8021 2571 8024
      2571 8051

$$

BAXTER
000
WWUS52 KMFL 242230
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
630 PM EDT SAT JUN 24 2006

FLC086-242238-
/O.EXP.KMFL.SV.W.0064.000000T0000Z-060624T2230Z/
MIAMI-DADE FL-
630 PM EDT SAT JUN 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
HAS BEEN ALLOW TO EXPIRED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS THAT
PROMPTED THE WARNING IS MOVING INTO THE NEAR-SHORE WATERS OF NORTHERN
MIAMI-DADE AND SOUTHERN BROWARD COUNTIES. THUS THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRED FOR NORTHEAST MIAMI-DADE COUNTY.

LAT...LON 2589 8041 2595 8041 2598 8031 2598 8014
      2598 8014 2571 8018 2574 8021 2571 8024
      2571 8051

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:06 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 24, 2:06 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
206 PM EDT SAT JUN 24 2006

.DISCUSSION...WATER VAPOR SATELLITE IMAGERY SHOWS MOISTURE
INCREASING ACROSS MAINLAND SOUTH FLORIDA. SHOWERS AND
THUNDERSTORMS ARE INCREASING NOW WITH THE HEAT OF THE DAY AND
BETTER INSTABILITY. BROAD LOW PRESSURE CENTER AT THE SURFACE
APPEARS TO BE NEAR WEST PALM BEACH AT MIDDAY ASSOCIATED WITH AN
INITIAL VORTICITY MAXIMUM THAT HAS BEEN MOVING SOUTHWEST. HOWEVER,
THIS MAY BE ONLY ONE OF SEVERAL LOW PRESSURE CENTERS ASSOCIATED
WITH THE DISCOMBOBULATED UPPER LOW/WAVE THAT SEEMS TO BE CENTERED
JUST NORTH OF THE NORTHERN BAHAMAS AT MID LEVELS TILTING TO THE
EAST INTO THE UPPER LEVELS OF THE ATMOSPHERE. A SECOND VORTICITY
MAXIMUM APPEARS TO BE AROUND 29N 76W MOVING MOSTLY WEST. THE NAM
MODEL FOCUSES ON THIS SECOND MAX AND ASSOCIATED CENTER OF LOW
PRESSURE AT THE SURFACE BUT IGNORES THE FIRST ONE. FOR THIS REASON
AND THE FACT THAT THE GFS SEEMS TO BE BETTER FOR CONTINUITY AND
INITIALIZATION I PREFER THE GFS SOLUTION AND WILL FOLLOW IT FOR
THIS PACKAGE. THE NAM LOW CENTER MAY BE THERE BUT WITH LIMITED
BUOY AND SHIP OBSERVATIONS I CANNOT SEE IT AT THIS TIME.

CONVECTION THIS AFTERNOON SHOULD FAVOR BOTH COASTAL AREAS WITH A
NORTH TO NORTHWEST FLOW KEEPING BEST CONVERGENCE NEAR THE EAST AND
WEST COASTS. CLOUD COVER ON THE EAST COAST MAY WORK AGAINST THIS
REASONING HOWEVER. WILL MAINTAIN FORECAST OF SCATTERED SHOWERS
ISOLATED THUNDER TONIGHT AS VORTICITY MAXIMUM CONTINUES ACROSS THE
CWA. GFS SHOWS SURFACE LOW NEAR FORT MYERS SUNDAY MORNING. FOR
SUNDAY THEN...BEST CONVERGENCE WILL BE ALONG THE ATLANTIC COAST IN
THE AFTERNOON WITH A SOUTHWEST FLOW BUT WILL HAVE FAIRLY HIGH POPS
EVERYWHERE. WILL FOLLOW MOS GUIDANCE TEMPERATURES PRETTY CLOSELY
BECAUSE EXTENSIVE CLOUDINESS WILL INHIBIT DAYTIME HEATING THROUGH
SUNDAY. BY SUNDAY EVENING LOWEST SURFACE PRESSURES SHOULD BE A
BROAD CENTER OVER NORTH AND CENTRAL FLORIDA WITH MAINLAND SOUTH
FLORIDA CONTINUING IN A SOUTHWEST TO SOUTH WIND FLOW AND THE
NORMAL RIDGE SUPPRESSED SOUTH OF US.

FOR THE MID RANGE MONDAY AND TUESDAY...SURFACE LOW OVER THE FLORIDA
PANHANDLE WITH SOUTHERLY FLOW ACROSS MAINLAND SOUTH FLORIDA MONDAY
MAINTAINED THROUGH TUESDAY WITH SCATTERED CONVECTION DRIVEN BY THE
SEA BREEZE CIRCULATIONS AND OUTFLOW BOUNDARY CONVERGENCE. BY
TUESDAY THE RIDGE AXIS IS PROGGED ACROSS THE STRAITS AND KEYS.

IN THE EXTENDED PERIOD WEDNESDAY THROUGH SATURDAY...SUBTROPICAL
RIDGE AXIS MOVES NORTH AND RE-ESTABLISHES ITSELF ACROSS THE LAKE
OKEECHOBEE REGION WEDNESDAY AND ACROSS CENTRAL FLORIDA BY FRIDAY.
THIS IS OUR MORE SEASONABLE PATTERN AND THEREFORE WE SHOULD RETURN
TO SEASONABLE LEVELS OF DIURNAL CONVECTION. EASTERLY FLOW WILL
CONCENTRATE AFTERNOON CONVECTION INLAND AND ALONG THE SOUTHWEST
GULF COAST WITH MORNING SHOWERS ALONG THE ATLANTIC COAST.

&&

.MARINE...STRANGE WEST TO NORTHWEST FLOW TODAY SHOULD BECOME
SOUTHWEST TO SOUTH SUNDAY RIGHT THROUGH TUESDAY. BY WEDNESDAY MORE
NORMAL EASTERLY FLOW WILL RESUME. SPEEDS GENERALLY SHOULD REMAIN BELOW
15 KNOTS EXCEPT WITH THUNDERSTORMS.

&&

.FIRE WEATHER...UNUSUALLY DRY JUNE HAS CAUSED NEW FIRES ACROSS PARTS
OF MAINLAND SOUTH FLORIDA. HOPEFULLY SOME SIGNIFICANT RAIN WILL FALL
THIS WEEKEND TO HELP. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL
LEVELS THROUGH THIS FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  88  74  88 /  45  70  55  55
FORT LAUDERDALE  74  88  75  87 /  45  70  50  50
MIAMI            75  89  75  88 /  40  70  50  45
NAPLES           73  86  74  86 /  50  75  65  55

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

50
Hazardous weather outlook, Jun 24, 5:19 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
519 AM EDT SAT JUN 24 2006

FLZ063-066>075-250900-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
519 AM EDT SAT JUN 24 2006

...HIGH RISK OF LIGHTNING TODAY LAKE OKEECHOBEE AND PALM BEACH COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: WEAK LOW PRESSURE OVER THE NORTHERN BAHAMAS WILL
MOVE TO THE FLORIDA PENINSULA BY TONIGHT. THIS WILL PRODUCE LIGHT
WINDS AND ALLOW THE LAKE AND SEABREEZES TO BECOME ACTIVE TODAY.
THE HIGHEST ATMOSPHERIC MOISTURE WILL BE AROUND LAKE OKEECHOBEE
AND PALM BEACH COUNTY AND NUMEROUS SHOWERS AND THUNDERSTORMS CAN
BE EXPECTED IN THESE AREAS TODAY AND THEREFORE A HIGH RISK OF
LIGHTNING. ONLY SCATTERED ACTIVITY EXPECTED ELSEWHERE SO ONLY A
MODERATE RISK OF LIGHTNING IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE LOW PRESSURE WILL MOVE NORTHWEST OF THE AREA LATER SUNDAY.
NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED SUNDAY AND ONLY
SCATTERED ACTIVITY MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Special weather statement, Jun 24, 3:42 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
342 PM EDT SAT JUN 24 2006

FLZ069-070-242045-
EASTERN COLLIER FL-WESTERN COLLIER FL-
342 PM EDT SAT JUN 24 2006

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL COLLIER COUNTY...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR MILES CITY MOVING SOUTHWEST AT
15 MPH. SOME LOCATIONS THAT COULD BE AFFECTED BY THESE STRONG STORMS
THROUGH 445 PM EDT ARE BELLE MEADE...EVERGLADES CITY...ROYAL PALM
HAMMOCK...AND JEROME.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL
HAIL...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASS BY.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Jun 24, 4:32 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
432 PM EDT SAT JUN 24 2006

FLZ070-073-075-242115-
WESTERN DADE FL-EASTERN COLLIER FL-MAINLAND MONROE FL-
432 PM EDT SAT JUN 24 2006

...STRONG THUNDERSTORM OVER US 41 NEAR 50 MILE BEND...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DADE-COLLIER TRAINING AIRPORT. THIS STORM
WAS NEARLY STATIONARY. THIS STORM WILL MOVE VERY LITTLE AND WILL
CONTINUE TO AFFECT THE US 41 NEAR THE 50 MILE BEND THROUGH 515 PM
EDT.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL
HAIL...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES BY.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Jun 24, 5:06 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
506 PM EDT SAT JUN 24 2006

FLZ073-074-242200-
WESTERN DADE FL-DADE METROPOLITAN FL-
506 PM EDT SAT JUN 24 2006

...STRONG THUNDERSTORM APPROACHING CENTRAL WEST METRO AREAS OF
MIAMI-DADE COUNTY...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 19 MILES NORTHWEST OF KENDALL MOVING
EAST AT 5 MPH. THESE STORMS WILL CONTINUE TO MOVE SLOWLY EAST AND
COULD MOVE INTO THE CENTRAL WESTERN METRO AREAS OF MIAMI-DADE COUNTY
THROUGH 6 PM EDT. SOME LOCATIONS THAT COULD BE AFFECTED BY THESE
STORMS ARE DORAL...SWEETWATER...AND KENDALE LAKES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL
HAIL...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESES STORMS PASS BY.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
POSSIBLE WARNINGS IF THESE STORMS BECOME ANY STRONGER.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Jun 24, 5:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
534 PM EDT SAT JUN 24 2006

FLZ072-074-242245-
BROWARD METROPOLITAN FL-DADE METROPOLITAN FL-
534 PM EDT SAT JUN 24 2006

...STRONG THUNDERSTORMS APPROACHING NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD METRO ARES OF SOUTH FLORIDA...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MIAMI LAKES TO
KENDAL LAKES MOVING EAST TO NORTHEAST AT 5 T0 10 MPH. THESE STORMS
WILL AFFECT NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
THROUGH 645 PM EDT. SOME LOCATIONS THAT COULD BE AFFECT BY THE
STORMS ARE HIALEAH...CAROL CITY...DORAL...AVENTURA...MIRAMAR...
HOLLYWOOD...AND MIAMI LAKES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL
HAIL...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASS BY.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:06 PM EDTSpecial Marine WarningMFL54 min
Jun 24, 6:58 PM EDTSpecial Marine WarningMFL25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.